Loading [MathJax]/jax/output/CommonHTML/jax.js
Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Journal of Siberian Federal University. Mathematics & Physics, 2018, Volume 11, Issue 1, Pages 40–45
DOI: https://doi.org/10.17516/1997-1397-2018-11-1-40-45
(Mi jsfu590)
 

This article is cited in 6 scientific papers (total in 6 papers)

Boundary Morera theorem for the matrix ball of the third type

Gulmirza Kh. Khudayberganova, Bayram P. Otemuratovb, Uktam S. Rakhmonovc

a National University of Uzbekistan, VUZ Gorodok, Tashkent, 100174, Uzbekistan
b Karakalpak State University, Nukus, 230112, Uzbekistan
c Tashkent State Technical University, Tashkent, 100174, Uzbekistan
Full-text PDF (105 kB) Citations (6)
References:
Abstract: In the article we consider a boundary version of Morera's theorem for the matrix ball of the third type.
Keywords: matrix ball of the first type, matrix ball of the third type, Poisson kernel, Morera theorem.
Received: 18.01.2017
Received in revised form: 06.03.2017
Accepted: 06.08.2017
Bibliographic databases:
Document Type: Article
UDC: 517.55
Language: English
Citation: Gulmirza Kh. Khudayberganov, Bayram P. Otemuratov, Uktam S. Rakhmonov, “Boundary Morera theorem for the matrix ball of the third type”, J. Sib. Fed. Univ. Math. Phys., 11:1 (2018), 40–45
Citation in format AMSBIB
\Bibitem{KhuOteRak18}
\by Gulmirza~Kh.~Khudayberganov, Bayram~P.~Otemuratov, Uktam~S.~Rakhmonov
\paper Boundary Morera theorem for the matrix ball of the third type
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2018
\vol 11
\issue 1
\pages 40--45
\mathnet{http://mi.mathnet.ru/jsfu590}
\crossref{https://doi.org/10.17516/1997-1397-2018-11-1-40-45}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000431379500006}
Linking options:
  • https://www.mathnet.ru/eng/jsfu590
  • https://www.mathnet.ru/eng/jsfu/v11/i1/p40
  • This publication is cited in the following 6 articles:
    1. Uktam S. Rakhmonov, Jonibek Sh. Abdullayev, “On properties of the second type matrix ball B(2)m,n from space Cn[m×m]”, Zhurn. SFU. Ser. Matem. i fiz., 15:3 (2022), 329–342  mathnet  crossref  mathscinet
    2. U. S. Rakhmonov, Z. K. Matyakubov, “Carleman's formula for the matrix domains of Siegel”, Chebyshevskii sb., 23:4 (2022), 126–135  mathnet  crossref
    3. G. Khudayberganov, J. Sh. Abdullayev, “Holomorphic continuation into a matrix ball of functions defined on a piece of its skeleton”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 31:2 (2021), 296–310  mathnet  crossref
    4. G. Khudaiberganov, J. Sh. Abdullayev, “The boundary Morera theorem for domain τ+(n1)”, Ufa Math. J., 13:3 (2021), 191–205  mathnet  crossref  mathscinet  zmath  isi  scopus
    5. Gulmirza Kh. Khudayberganov, Jonibek Sh. Abdullayev, “Relationship between the Bergman and Cauchy-Szegö in the domains τ+(n1) i nIV”, Zhurn. SFU. Ser. Matem. i fiz., 13:5 (2020), 559–567  mathnet  crossref
    6. U. S. Rakhmonov, J. Sh. Abdullayev, “On volumes of matrix ball of third type and generalized Lie balls”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 29:4 (2019), 548–557  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Журнал Сибирского федерального университета. Серия "Математика и физика"
    Statistics & downloads:
    Abstract page:564
    Full-text PDF :132
    References:64
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025